# SDR COMA0060035

- Difficulty date: January 8, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N977CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7157
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Striker
- Part number: 60031535
- Condition: Bent
- Location: Bs 810
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR SEAL STRIKER DAMAGED BY PAX DOOR PINS.  FWD SIDE LOWER END SEAL STRIKER PREVIOUSLY REPAIR AT THIS LOCATION.  REMOVED DAMAGED PAX DOOR SEAL STRIKER DOUBLER AND FABRICATED NEW DOUBLER PER SAMPLE USING 2024-T3-050 PO NR 45-35/1 AND INSTALLED NEW PART IAW REO 601R-52-11-008, REPAIR A STEPS 2-4.
